American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A75) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] I. Coanda and G. Trautmann. Horrocks theory and the Bernstein-Gel'fand-Gel'fand correspondence. Trans. Amer. Math. Soc. 358 (2006) 1015-1031. MR 2187643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daniel Guan. On compact symplectic manifolds with Lie group symmetries. Trans. Amer. Math. Soc. 357 (2005) 3359-3373. MR 2135752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Eisenbud, Sorin Popescu and Sergey Yuzvinsky. Hyperplane arrangement cohomology and monomials in the exterior algebra. Trans. Amer. Math. Soc. 355 (2003) 4365-4383. MR 1986506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Dadok, R. Harvey and F. Morgan. Calibrations on ${\bf R}\sp 8$ . Trans. Amer. Math. Soc. 307 (1988) 1-40. MR 936802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. Krakowski and A. Regev. The polynomial identities of the Grassmann algebra . Trans. Amer. Math. Soc. 181 (1973) 429-438. MR 0325658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1